# SDR AALA201505129004

- Difficulty date: April 10, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175100000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, FLOOR PANEL 252LG DELAMINATED IN AFT GALLEY AREA.  REPLACED FLOOR PANEL WITH REPLACEMENT MATERIAL IAW SRM 53-02-00 PAR 8 H FIG 209 & IRM 9701 REV G.
